Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ElenasALH

Member
  • Total Reviews

    0
  • Content Count

    26
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ElenasALH

  • Rank
    Junior Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Does anybody know a good product that can get rid of stretch marks?
  2. The redmarks came from previous breakouts on my first month on accutane. I never touched my face. I was reading one of the posts, and it says that the face usually becomes a little bit redder while on accutane.
  3. I just started my second month on accutane, and so far i'm beginning to get less breakouts. I have about two zits right now. The only problem now is that I have a lot of red marks than I did before. I'm hoping that by the time I'm done with my treatment, all my red marks will be gone.
  4. I just started my second month on accutane and so far i'm beginning to get less breakouts. The only problem now is that I have a lot of red marks than before, and its beginning to look a lot more visible. I have very light acne, and I hope that accutane gets rid of it and all those dirty red marks.
  5. That would be cool if accutane did helped to fade red marks. The problem now with my face is not the acne, its the red marks. They're everywhere on my face. Everytime I got a pimple, it would be the size of a tiny bead. After the pimple went away, it would leave this awful red mark. I'm on 2nd month of accutane, and so far, my red marks are beginning to look more visible. It's so annoying.
  6. I'm currently taking accutane and I would like to know if this prescription drug is a cure for getting rid of red marks. For those who have already finished the accutane treatment, did accutane help fade away those red marks, or did it make the red marks more visible?
  7. I would like to know if exercising helps to prevent acne and also to get rid of red marks.
  8. Only apply it at night and make sure you don't put like a whole bunch on the areas where the acne occurs. Only use pea size amounts. If you put a whole lot of it on your face, it will dry your skin out and make it really red and irritated. Also, make sure you apply on your face a oil-free mouisterizer in the morning. When I started using tazorac, I had light-moderate acne. It took about 3 weeks for me that I noticed that the medicine was working.
  9. I'm using tazorac. My dermatologist prescribed it to me back in April 2003. The first two weeks were hell for me because it would dry out my skin and make it red. After a month, I was about 95% clear, but I had a ton of red marks . It took about 4 months for the red marks to fade away. Recently, I just had a huge breakout and I had to see the derm again. He prescribed me tazorac again, but after three weeks of using it with tetracyclin, I didn't notice any improvement. I think that my face becam
  10. I would like to know what is the strongest medication that can be put on the face?
  11. For those who have taken accutane, how much did it cost you a month, including all the lab stuff?
×